I recently posted asking why my need for thyroid med (Armour Thyroid) was up over 1,000 mgs. a day, and diagnosed with severe thyroid resistance. I found something out after that, and am wondering if anyone else has had this problem. I have a multi-glandular disorder that causes several glands to be hypo. I noticed that I was having symptoms with my adrenals like my mother who had Addison's. After I began treatment for my adrenals this week my need for thyroid meds dropped drastically. I had read in a scientific article lately where the adrenals help process thyroid hormones. So adrenal function seems to affect thyroid function. Has anyone else experienced a need for a large dose of thyroid medication, and have it drop after adrenal treatment? Thanks, Cindi.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.